Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gardeness

Member
  • Total Reviews

    0
  • Content Count

    48
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About gardeness

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    N.Y., U.S.
  1. Lemmy it was very thoughtful and big of you to apologize even though you didn't mean any offense
  2. If you had posted that image to anywhere other than on an acne forum, i honestly wouldn't even have noticed that you have 'problem' skin. Are you really using BP to deal with those barely noticeable blemishes?. I would think that the inherent unpleasantness that BP brings really wouldn't be worth it, because your face is practically clear as it is. I wouldn't downplay the psychological effects of even a few pimples, my skin was really clear except for a few acne spots and I don't know W
  3. you need a prescription for high doses of synthetic prog. like Provera, but there's all natural creams out there that you don't need prescritptions for, and the dosages are lower. I have no idea if the lower doses in the natural creams are as effective as the prescription strength in treating acne, but I would assume they would be much safer to use long term as the synthetic stuff has lots of nasty long term side effects that I'm honestly nervous about even taking it for 3 months. I will be as
  4. I'll be beginning my second cycle of synthetic progesterone tomorrow. I can honestly say I've noticed a huge difference already in my acne, however, I'm taking it to hopefully reverse a pre-cancerous condition of the lining of my uterus so... clearing the acne is a pleasant side effect of a much bigger problem for me. Side effects are minimal, so far...
  5. I went to a gynecologist for excessive pain and bleeding during and between periods. They did an endometrial biopsy and found endometrial hyperplasia, a pre-cancerous condition of the lining of the uterus. This is caused by too much estrogen and affects 1 in 1000 women. I'll be taking 10 mg of provera (orally) a day for days 16-25 of my cycle. I may be PCOS, I haven't gone for the bloodwork yet. This would be one explanation for my ED. Another is I'm 36 years old and have not had childre
  6. I'm suprised this didn't help me at least a bit - because I was just diagnosed with a "female issue" that is caused by excess estrogen. Resveratrol is supposed to be an estrogen blocker - I'd still recommend it even if it wasn't strong enough for me... I just need something much stronger than this to get these wild and crazy hormones back in order...
  7. I was diagnosed yesterday with endometrial hyperplasia, which is caused by excess estrogen. They want to treat me with progetserone therapy for 3 months. So the Dr. says it might even help with the acne - I'll let you know. All this time I thought I might have excess testosterone, I guess it's best probably to just not mess wth your hormones until you have ablood test done.
  8. I've been taking 400 mg a day for 2 weeks now and haven't noticed any improvement in my skin, but I havn't noticed any effects at all from this stuff, so maybe it's the brand... I'll try another after this bottle...
  9. I ended up purchasing Res-V from Biotest, it's on it's way. It has 600 mg of "RES-V (highly pure resveratrol)" . It's listed as a freaking TESTOSTERONE BOOSTER. I'm a girl, I really don't want to grow a beard... but I've also read that resveratrol is a phytoestrogen. Seriously, which one is it?! I know Biotest is prob just marketing it this way because that's what they're all about, BEEFCAKE! I guess it all comes down to reliable sources... Here's a great link: http://en.wikipedia.
  10. I use Beauty Without Cruelty, (or BWC) Extra Gentle Facial Cleansing Milk. I buy it at that online drugstore that's so popular, along with alot of my other persoanl care items, (cuz I dont have a Natural Foods store in my area). There are no suds, it's similar to Cetaphil but all natural and very gentle.
  11. I got a sliver in my little toe last summer and was soaking it in hot water to try to draw it out. My GF came over with a bottle of lavender oil to disinfect the area and poured it directly on my toe. IT TOOK THE NAILPOLISH OFF MY TOE!! Be careful with that stuff...
  12. sorry I posted a stupid question and found the answer when I went back a re-read, but now I can't delete it, so...
  13. I have "sun crystals", stevia and pure cane sugar mixed. It's 5 calories per packet, ea packet is 2 tsp equivalent to sugar, (so I generally use half). The taste of pure stevia is a little difficult for me to get used to. I use 1/2 a packet with a tsp water and a tsp coca powder in a pot, boil it into a liquid (which takes less than a minute). You can then either add lite soymilk to the pot for hot cocoa or add the syrup to cold soymilk for choc milk, (I shake mine over ice and it gets all f
  14. I'm leaning toward the idea that excess calories in alcohol would be the culprit. I've been dieting and am finally starting to see reults after like a month, so I'm statrting to believe in the binge eating/binge drinking theory.
  15. I've alread PM'd the poster, (and I'm probably not the only one), but for anyone else reading this... Swollen lips from any medication could be a sign of allergy and is extremely dangerous, could possibly even be fatal. It's called Anaphylaxis. Always take caution with any reactions you experience when taking a new medication and discuss them with your Dr. You can always read the patient info that comes with medication to see which are common side effects and which are uncommon reactions
×